# SDR ABXA20250206034

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,946 hours, 30,061 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILE STARTING ENGINE APU DOES NOT HAVE PNEUMATIC AIR FOR ENGINE START,A/C THEN RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C. MTX DEFERRED APU AIR FOR DEPARTURE IAW MEL ABX-49-11-1-1. AND RETURNED A/C TO SERVICE. A/C DEPARTED
